# SDR SWAA2021091498269

- Difficulty date: July 26, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE LOCATED REAR SPAR ORSS 267 AT LT WING (1 EA) ; 2021-342001 / [01] REMOVED TRAILING EDGE SUPPORT ANGLE AND SEAL RETAINER LOCATED REAR SPAR ORSS 267 AT LT WING IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND ADDITIONAL DAMAGE; [02] STEP 1 COMPLETE; [03] PERFORMED DRILL AT TRAILING EDGE SUPPORT ANGLE IAW B737-700 SRM 51-40-05; [04] APPLIED PROTECTIVE TREATMENT ON NEW HOLES AT TRAILING EDGE SUPPORT ANGLE IAW B737-700 SRM 51-20-01; [05] OBTAINED OK TO INSTALL SEAL RETAINER ON TRAILING EDGE SUPPORT ANGLE; [06] STEP 3;4;5 COMPLETED; [07] INSTALLED SEAL RETAINER ON TRAILING EDGE SUPPORT ANGLE IAW B737-700 SRM 51-40-02; [08] OBTAINED OK TO INSTALL TRAILING EDGE SUPPORT ANGLE; [09] STEP 7 Y 8 COMPLETED; [10] INSTALLED TRAILING EDGE SUPPORT ANGLE IAW B737-700 SRM 51-40-02; [11] REPLACED TRAILING EDGE SUPPORT ANGLE LOCATED AT REAR SPAR ORSS 267 AT LT WING IAW B737-700 SRM 51-10-02 AND 51-40-02; [12] STEP 10 AND 11 COMPLETE
